| Catalog Number |
816056100 |
| Health Effect - Clinical Codes |
Reaction (2414); Test Result (2695)
| Date of Event |
10/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
Event or Problem Description
The customer reported false positive results of the serum grouping reagent red blood cells ery type cell a1 and b on tango infinity.The customer stated that negative reverse grouping images were identified as +/- by the instrument.The customer returned neither the specimen that had caused false positive test results for investigational testing nor the supposedly defective product.Therefore our quality control laboratory tested their retention sample of ery type cell a1 and b with different samples on tango infinity.All positive and negative reactions were correct.We did not observe any false positive reaction.Testing by our quality control laboratory confirmed that the allegedly defective lot of ery type cell a1 and b functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.The affected tango infinity was inspected by one of our field service engineers with no indication for an instrument malfunction.The service engineer confirmed a proper function of the instrument by metrology qualification.